Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 19, issue 2
Nonlin. Processes Geophys., 19, 199–213, 2012
https://doi.org/10.5194/npg-19-199-2012
© Author(s) 2012. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Nonlinear waves in the ocean

Nonlin. Processes Geophys., 19, 199–213, 2012
https://doi.org/10.5194/npg-19-199-2012
© Author(s) 2012. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 26 Mar 2012

Research article | 26 Mar 2012

Coherence and predictability of extreme events in irregular waves

A. L. Latifah and E. van Groesen

Viewed

Total article views: 1,588 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
750 728 110 1,588 128 97
  • HTML: 750
  • PDF: 728
  • XML: 110
  • Total: 1,588
  • BibTeX: 128
  • EndNote: 97
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 15 Jul 2020
Publications Copernicus
Download
Citation